It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-24-2011, 02:57 PM   #1
Junior Member
(male)
 
Join Date: Jul 2009
Posts: 34
johnone HB User
do antibiotics cause loose stools?

i am taking antibiotics for h pylori. 2 days i took the antibiotics and the only problem i had was constipation. but now i keep having loose yellowish stools throughout the day .even if i don't eat much i still have a lot of loose stools that come out. sometimes there is so much it looks like i've eaten a whole meal,but i've only eaten a fruit or apple sauce and a lot still comes out. is this normal with antibiotics or do i have something more serious now?

Last edited by johnone; 09-24-2011 at 03:01 PM.

 
Old 09-24-2011, 07:35 PM   #2
Member
(female)
 
Join Date: Dec 2010
Location: New Jersey
Posts: 79
ItsMyLife486 HB User
Re: do antibiotics cause loose stools?

It is possible that it is the antibiotic. They do have a tendency to do that to some people. Try eating yogurt with live and active cultures and/or talk to your pharmacist about a probiotic.

Hope this helps and feel better!!

 
Sponsors Lightbulb
   
Old 09-25-2011, 08:54 AM   #3
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Ireland
Posts: 3,019
solofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB User
Re: do antibiotics cause loose stools?

Quote:
Originally Posted by johnleone View Post
i am taking antibiotics for h pylori. 2 days i took the antibiotics and the only problem i had was constipation. but now i keep having loose yellowish stools throughout the day .even if i don't eat much i still have a lot of loose stools that come out. sometimes there is so much it looks like i've eaten a whole meal,but i've only eaten a fruit or apple sauce and a lot still comes out. is this normal with antibiotics or do i have something more serious now?

I had the same problem with Antibiotic treatment for H.Pylori.
It will pass, take Probiotics when you finish your treatment.
Solofelix.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Loose & soft pale orange stool - sign of GB trouble? Microsludge Digestive Disorders 6 02-01-2009 06:15 AM
Can stopping antibiotics mid-course cause H Pylori? avalonrose Digestive Disorders 1 12-18-2008 10:32 PM
H Pylori-- Symptoms, Diagnosis, Antibiotics, etc. mizzaj Digestive Disorders 18 09-23-2007 03:14 PM
Constant Nausea.... Antibiotics? johnj1984 Digestive Disorders 6 11-19-2006 07:48 PM
Loose, stool diarreah danilee Digestive Disorders 1 10-12-2006 10:17 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (16), Harry (13), Titchou (8), flipfleury (8), ladybud (8), MountainReader (7), jmarple (6), rufous57 (5)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!